# SDR HNAA2021112900584

- Difficulty date: October 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E888031 - OUTBD BRACKET AT FR 23 FLOORBOARD STEP DOWN CORRODED .... PERFORMED BLEND OUT OF DAMAGE ON THE OUTBD BRACKET AT FR23 FLOOR BOARD STEP DOWN. UPON FURTHER INVESTIGATION FOUND DAMAGE TO BE OUT OF LIMITS, RAR OUTBD BRACKET AT FR 23 FLOORBOARD STEP DOWN IAW EMB 145 SRM 51-10-03, SRM 53-22-10-AD, SRM 51-40-02.
